# SDR SWAA2021021542098

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOPSILL STRAP BS300 RBL55 WL 208 / REMOVED AND REPLACED FSD MOPSILL STRAP BS276-303 RBL55 WL208 PER SRM 51-40-02-0G AND DWG#141A8310 SHT 25 REV B
